# SDR SWIA200211018

- Difficulty date: June 15, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,420 hours, 40,351 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD NACELLE, WHEEL WELL AREA, FRAME CRACKED (JUST FORWARD OF POWER/CONDITION CABLE PULLEY BRACKET ASSEMBLY).   NEW FRAME INSTALLED IAW SRM120 51-10-02.  ALSO NEW FASTENERS INSTALLED IAW SRM120 51-40-02.
